# SDR REXA2016031100432

- Difficulty date: March 11, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 23,810 hours, 20,987 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LT SIDE SEAT TRACK STICK HAS 5 AREAS OF CORROSION.  3RD SEAT TRACK STICK FROM  FRONT.  R & R LT SIDE SEAT TRACK WITH NEW SIDE TRACK IAW AMM 53-01-11.
